# SDR ASOA201101191

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OP 115 AVIONICS BAY BEAM AT FS 349 BTWN STG 26L AND 26R IS CORRODED ON THE FWD SIDE.  COMPLIED WITH EC/TC REO 601R-53-21-1299.
